Hello mamella, & the answer to your question is yes, it can cause heart problems as side effects. Here is the list:
Call your doctor at once if you have any of these serious side effects while taking Cymbalta:
nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
feeling like you might pass out;
agitation, hallucinations, fever, fast heart rate, overactive reflexes;
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors;
easy bruising, unusual bleeding;
painful or difficult urination;
headache, trouble concentrating, memory problems, weakness, feeling unsteady, loss of coordination, fainting, seizure, shallow breathing or breathing that stops; or
severe skin reaction:- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Less serious Cymbalta side effects may include:
mild nausea or loss of appetite; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Please call your doctor today & report this immediately. If you are having chest pain & not what is listed above, call an ambulance just incase you could be having a heart attack. Better safe than sorry...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
GERD - I'm in bits after not taking my omepeazole for a wk. terrible chest pains sweating sick acid?
Posted 19 Nov 2014 • 1 answer
Posted 19 Dec 2015 • 1 answer
Posted 9 Jan 2016 • 0 answers
Posted 15 Jul 2017 • 0 answers
Posted 20 May 2018 • 1 answer